MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; 1LYRTR 14FR10ML LATEX DB SNAP

MEDLINE INDUSTRIES, LP MEDLINE; 1LYRTR 14FR10ML LATEX DB SNAP
Catalog Number URO175114
Medical Device Problem Codes Fluid/Blood Leak (1250); Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
According to the customer, on (b)(6) 2025 the foley was "leaking around the urinary meatus, and not 100% draining into the bag".
 
Additional Manufacturer Narrative
According to the customer, on (b)(6) 2025 the foley was "leaking around the urinary meatus, and not 100% draining into the bag".The customer reported that "physical manipulation used to attempt for regain flow of urine in drainage system" with no resolve requiring an additional foley to be inserted.The customer reported that the foley was inserted on (b)(6) 2025 utilizing 10 cc of sterile saline.The customer did not report any serious injury related to the reported incident.No additional details are available related to the customer reported issue.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Brand Name
MEDLINE
Common Device Name
1LYRTR 14FR10ML LATEX DB SNAP
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle pohlman
three lakes drive
northfield, IL 60093
MDR Report Key24242045
Report Number1417592-2026-00081
Device Sequence Number13309044
Product Code OHR
UDI-Device Identifier10193489987119
UDI-Public10193489987119
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberURO175114
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/12/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2026
Initial Report FDA Received Date02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Patient Weight77 KG